# SDR SWIA201023565

- Difficulty date: January 7, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 25,201 hours, 36,008 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FRAME 1 CRACKED AT INBOARD CORNER.  (C CHECK)  REPLACED FRAME PER SB120-54-0036.
